Uniformly Quasiregular Maps on the Compactified Heisenberg Group

Balogh, Zoltán M.; Fässler, Katrin; Peltonen, Kirsi (2012). Uniformly Quasiregular Maps on the Compactified Heisenberg Group. Journal of geometric analysis, 22(3), pp. 633-665. New York, N.Y.: Springer-Verlag 10.1007/s12220-010-9205-5

[img]
Preview
Text
12220_2010_Article_9205.pdf - Published Version
Available under License Publisher holds Copyright.

Download (442kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

ISSN:

1050-6926

Publisher:

Springer-Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:30

Last Modified:

24 Oct 2019 05:51

Publisher DOI:

10.1007/s12220-010-9205-5

Web of Science ID:

000305006600002

BORIS DOI:

10.7892/boris.11680

URI:

https://boris.unibe.ch/id/eprint/11680 (FactScience: 217914)

Actions (login required)

Edit item Edit item
Provide Feedback